I have been diagnosed w/Hashimotis since I was 27 & admittedly noncompliant w/the medication prescribed due to the adverse side effects. I am now 41 & have had TSH levels over 19.5 for the past year & have developed a goiter which is being treated with Armour Thyroid in the hope that it will be correct without any other intervention. However I have developed canker sores on my tongue that present perpetually. Shingles presented in my left ear 1week after I started the medication & the ENT MD & my own deductive reasoning have concluded the auto immune dysfunction collectively is what precipitated the virus to erupt. Is there anyone else with similar symptoms on Armor Thyroid or w/the same diagnosis. Also have insomnia, flu like symptoms, & a plethora of adverse side effects from either the thyroid issues or the pharmaceutical component, or both & am a loss for an explanation or solution. Any insight would be greatly appreciated.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.